RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 6, Pages 1465–1482 (Mi zvmmf5163)  

This article is cited in 1 scientific paper (total in 2 paper)

Implicit difference scheme for a numerical solution of three-dimensional equations of gas dynamics

V. M. Kovenya, G. A. Tarnavskii, N. N. Yanenko

Novosibirsk

Full text: PDF file (1775 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:6, 100–116

Bibliographic databases:

UDC: 519.6:517.958:533.7
MSC: Primary 76N15; Secondary 65N22
Received: 01.04.1980

Citation: V. M. Kovenya, G. A. Tarnavskii, N. N. Yanenko, “Implicit difference scheme for a numerical solution of three-dimensional equations of gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 20:6 (1980), 1465–1482; U.S.S.R. Comput. Math. Math. Phys., 20:6 (1980), 100–116

Citation in format AMSBIB
\Bibitem{KovTarYan80}
\by V.~M.~Kovenya, G.~A.~Tarnavskii, N.~N.~Yanenko
\paper Implicit difference scheme for a numerical solution of three-dimensional equations of gas dynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 6
\pages 1465--1482
\mathnet{http://mi.mathnet.ru/zvmmf5163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609323}
\zmath{https://zbmath.org/?q=an:0455.76069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 6
\pages 100--116
\crossref{https://doi.org/10.1016/0041-5553(80)90007-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5163
  • http://mi.mathnet.ru/eng/zvmmf/v20/i6/p1465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “K devyanostoletiyu so dnya rozhdeniya akademika Nikolaya Nikolaevicha Yanenko”, Zh. vychisl. matem. i matem. fiz., 53:2 (2013), 171–180  mathnet  crossref  elib
    2. V. E. Borisov, A. E. Lutskii, “Modelirovanie perekhoda mezhdu regulyarnym i makhovskim otrazheniem udarnykh voln s pomoschyu neyavnoi skhemy na osnove metodov LU-SGS i BiCGStab”, Preprinty IPM im. M. V. Keldysha, 2016, 068, 36 pp.  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:266
    Full text:143
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020